Multidimensional surfaces in $H_P$-structure bundles
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 163-168
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_5_a20,
author = {N. M. Ostianu},
title = {Multidimensional surfaces in $H_P$-structure bundles},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {163--168},
year = {1974},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_5_a20/}
}
N. M. Ostianu. Multidimensional surfaces in $H_P$-structure bundles. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1974), pp. 163-168. http://geodesic.mathdoc.fr/item/IVM_1974_5_a20/